INTEGRAL EQUATIONS FOR THE PROBLEM OF WAVE DIFFRACTION ON A FLAT STRIP: ALTERNATIVE REPRESENTATION


Baz Z., Helvacı M., İKİZ T., Velİev E.

Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, vol.14, no.1, pp.113-122, 2024 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2024
  • Journal Name: Turkish World Mathematical Society Journal of Applied and Engineering Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.113-122
  • Keywords: electromagnetic di raction, Fractional boundary condition, fractional calculus, fractional strip, integral equation
  • Istanbul Technical University Affiliated: Yes

Abstract

This study investigates an e ective method for solving one class of integral equations. It addresses various two dimensional problems related to do di raction theory by metal screens, which are reduced to these integral equations. A novel approach for solving this class of integral equations is proposed. The study foceses on investigating di raction on a strip using a combination of analytical and numerical methods and the results are obtained through simulation.